# SDR VNAA9803008

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 39,698 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO TAXI, ON ENGINE STARTUP AND SUBSEQUENT TEST, THE EMERGENCY FLOOR LIGHTS AT ROW 4, 5 AND 6, WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE 5 LK EMERGENCY BATTERY PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE COMPLETED.
